# SDR SWAA2022101257983

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE SKIRT TOUCHES SCUFF PLATE WHEN OPENING AND CLOSING DOOR. / [01] REPOSITIONED L-2 DOOR SLIDE GIRT BACK IN POSITION. REF B 737 AMM 25-66-01-400-804.;[02] VERIFIED STEP 1.
